# SDR AALA20090723TUL04

- Difficulty date: July 22, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- Aircraft time: 60,784 hours, 31,738 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: J06020040
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR BODY DOOR LOWER AFT END CRACKED.  INSTALLED DOUBLER REPAIR PER 52-05-00.
